Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
SOLUTION METHOD FOR MONOTONE MIXED VARIATIONAL INEQUALITIES
Form of presentationArticles in Russian journals and collections
Year of publication2011
Языканглийский
  • Konnov Igor Vasilevich, author
  • Pinyagina Olga Vladislavovna, author
  • Bibliographic description in the original language Konnov I.V. Solution method for monotone mixed variational inequalities / Konnov I.V, Pinyagina O.V. // Lobachevskii Journal of Mathematics/ - 2011. - V. 32. N. 4. - P. 446-452.
    Annotation For monotone mixed variational inequalities, a solution method is proposed that combines regularization and a descent technique over a gap (merit) function. The same uniformly convex auxiliary function is used to construct both regularized problems and gap functions. The regularized problems are solved by applying the method of descent over a gap function with inexact line search.
    Keywords mixed variational inequality, gap function, descent method, uniformly convex function
    The name of the journal Lobachevskii Journal of Mathematics
    URL https://link.springer.com/article/10.1134/S1995080211040275
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=179917&p_lang=2

    Full metadata record